Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Got itchy bumps after hemorrhoid surgery. Not cured by lidocaine ointment. Is this normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I had Hemorrhoid surgery in mid July of this year. My post surgery check up was fine and the Doctor told me the bumps I had where the hemorrhoids were normal. But after healing and 5 months later the bumps are just as iritating as the hemorrhoids. There is no bleeding, but the itching is just as bad at times. If I put some of the Lidocaine Ointment on the bumps it will relieve the itch. Is this a normal reaction that some people have to deal with after this type of surgery?
Posted Wed, 2 Jan 2013 in General Health
Answered by Dr. Ram Choudhary 1 hour later
Welcome to Healthcare Magic!
It is not normal to have any discomfort at anal reason after the hemorrhoids surgery, even if it is there, you should get relief from it by a review.
There may be excess local scarring or recurrence of the piles or just irritating local nerves.
It can be corrected with small local surgery/injections according to the cause find out on local examination.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor